Correction to strong oracle optimality of folded concave penalized estimation

Jianqing Fan Lingzhou Xue Hui Zou

Statistics Theory and Methods mathscidoc:1912.43440

The Annals of Statistics, 43, (2), 935-935, 2015.4
In this note we include a correction for Equation (19) on page 840 which is a step in the proof of Theorem 4 of Fan et al.(2014). There is no change in the statement of Theorem 4, and the rest of the proof stays unchanged. Equation (19) on page 840 should be corrected to as follows: We apply the coordinatewise mean-value theorem with respect to each coordinate of (ie, j) to obtain that
No keywords uploaded!
[ Download ] [ 2019-12-21 11:44:38 uploaded by Jianqing_Fan ] [ 241 downloads ] [ 0 comments ]
@inproceedings{jianqing2015correction,
  title={CORRECTION TO STRONG ORACLE OPTIMALITY OF FOLDED CONCAVE PENALIZED ESTIMATION},
  author={Jianqing Fan, Lingzhou Xue, and Hui Zou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221114438515941000},
  booktitle={The Annals of Statistics},
  volume={43},
  number={2},
  pages={935-935},
  year={2015},
}
Jianqing Fan, Lingzhou Xue, and Hui Zou. CORRECTION TO STRONG ORACLE OPTIMALITY OF FOLDED CONCAVE PENALIZED ESTIMATION. 2015. Vol. 43. In The Annals of Statistics. pp.935-935. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221114438515941000.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved